# SDR FDEA201012024540

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146N85614
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT THRESHOLD PLATE FOUND WITH CRACKS AND DENTS.  CRACKED THRESHOLD PLATE IN AFT CARGO COMPT.  R & R IAW AMM 53-33-01, REV 89.  REPAIR IS CLASSIFED AS MINOR IAW GMM 6-2-100.
